I was prescribed this medication 3 1/2 months ago by a psychiatrist in a hospital and since have been taking it with 3 other medications... It has been working and I can avoid just about all over the counter medications with it... my issue is this though, other than this one doctor who is almost 2 hours away I can not find any other physician who will prescribe the medication... It is upsetting and a little baffling to say the least because it is only 20 mg max a day and these physicians act like it is some form of opiate or what not and too, I can think of so many other drugs that are way stronger and don't understand what the problem is... even my own psychiatrist will not prescribe it for me... has anyone else run into these issues with this or any other drug that is considered to be a narcotic? Just wondering and what other avenues may I have to get around this issue?
31 Oct 2011
I had migrains for a long time went to the hospital 2 to 3 times a week, an old country doctor told me migrains are caused by tention and gave me Toradol injections to use at home it is an anti inflamitory so it shrinks the swelling and the migrain goes away its wonderful I seldom have to use it now no more migrains. also there is a medicine over the counter called Excedrin Tension I take if I start to get a headache, It is wonderful works very well. Dont make the mistake of buying Excedrin Migrain it does not work.
It is not a Narcotic :)
- Compazine Information for Consumers
- Compazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Compazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a pretty sever reaction with anxiety, heart palpitations, shaking, loss of appetite nausea, headaches, and extreme feelings of dread. I have ...
1 answer • 13 Mar 2011
... headache that are on lt long term
1 answer • 30 Aug 2011
I have had tension headaches for atleast 6 years now and with it when it gets so bad i get nausea and vomiting. I get stressed out alot due to my job ...
8 answers • 31 Oct 2012
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
I started the 10 day, decrease to 9, 8, etc., until last day. I was on this program before; about two years, but to the best of my recollection I had ...
0 answers • 24 Jan 2014